MAUDE Adverse Event Report: US ENDOSCOPY RAPTOR; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

US ENDOSCOPY RAPTOR; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Model Number 00711178
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Tried to use the mini raptor and it did not function appropriately.The jaws would not open and close, unable to grasp object to remove from patient.Tested outside of patient and was not able to open and close.

Brand Name
RAPTOR
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley rd
mentor OH 44060
MDR Report Key15995290
Report Number15995290
Device Sequence Number5950051
Product Code OCZ
UDI-Device Identifier00724995183660
UDI-Public(01)00724995183660(17)20250811(11)20220812(10)2208902
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/16/2022
Report Date (Section F) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711178
Device Catalogue Number00711178
Device Lot Number2208902
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/16/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight75 KG
Date Report Sent to FDA11/16/2022